# SDR IPXA2014071183573

- Difficulty date: March 26, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LT WING UPPER STRINGER NR 10 CRACKED BETWEEN XORS 732 AND 772     ACCOMPLISHED REPAIR ON LT WING UPPER STRINGER NR 10 STA XORS 732 TO 772 IAW SRM 57-00-03, REPAIR 5, FIG 201, EA 011-5710-01-A5234, REV I/R AND EO 5710-54655-A.
